# SDR UPS205484

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C CHECK, MAINTENANCE REPORTED CORROSION REINFORCING ANGLE AT BS 295, WL 181, RBL 12.  REPLACED ANGLE PER SRM 51-10-6, 53-10-6, 53-10-2, 53-10-1, 51-30-5.
